Open Access
Translator Disclaimer
2015 Precovers and preenvelopes under change of rings
Lixin Mao
Rocky Mountain J. Math. 45(5): 1527-1554 (2015). DOI: 10.1216/RMJ-2015-45-5-1527

Abstract

Let $R\rightarrow S$ be a ring homomorphism. We analyze the relationship between the precovers (preenvelopes) in the category of right $R$-modules and the counterparts in the category of right $S$-modules. Some applications are also given.

Citation

Download Citation

Lixin Mao. "Precovers and preenvelopes under change of rings." Rocky Mountain J. Math. 45 (5) 1527 - 1554, 2015. https://doi.org/10.1216/RMJ-2015-45-5-1527

Information

Published: 2015
First available in Project Euclid: 26 January 2016

zbMATH: 1341.16004
MathSciNet: MR3452227
Digital Object Identifier: 10.1216/RMJ-2015-45-5-1527

Subjects:
Primary: 16D90, 16E30, 18G25

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.45 • No. 5 • 2015
Back to Top